# SDR R61A201904250417

- Difficulty date: April 12, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK,  MAINTENANCE FOUND LEVEL 2 CORROSION ON BEAM BETWEEN RH INBD SEAT TRACK AND FUSELAGE. *MAJOR REPAIR* MAINTENANCE PERFORMED PERMANENT REPAIR BY FABRICATING L-ANGLE REPAIR ON CROSSBEAM AT FR84 IAW ETD2019-170-052642.
